# SDR DALA2016061604710

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AND FERRULES DAMAGED ON FLOOR PANELS NR`S 927B, 1003C, 1003D, 1073D, 1079B, 1174C, 1250C, W2.  FLOOR PANELS NR`S 1003C, 1003D AND 1250C WERE FABRICATED IAW AMM 53-20-01-201.  FLOOR PANELS NR`S 927B, 1079B, 1079D, 1174D, 1174C WERE REPLACED, FERRULES IAW AMM 53-20-01-201.
